# SDR MALA020288

- Difficulty date: May 17, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Engine: Ge CT79B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 4053T73P01
- Part serial: LEW62518
- Condition: Faulty
- Location: Lt Pgb
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2945, LT PGB OIL TEMP FLUCTUATES.  AIR RETURN TO DTW.  MAINTENANCE REPLACED TEMP BULBS.  MAINTENANCE INSPECTED ELECTRICAL CONNECTORS AT LT PROP OIL TEMP GAUGE AND AT TEMP BULB.  NO DISCREPANCIES NOTED.  MAINTENANCE REMOVED AND REPLACED LT PGB TEMP BULB.  ALL WORK IAW SF3 MM CHAP 79.  OPS LEAK CHECK GOOD IAW SAME.
